# SDR LR7A2016091100862

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strip
- Part number: 35361753536177
- Condition: Worn
- Location: Cargo Ramp
- Component: Ramp, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5313, FOUND THE RAMP DOOR L/E STRIP, STEEL, WORN AND ATTACHMENT WITH EXFOLIATION CORROSION; RS0, LBL60-RBL60.  REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP583 SRM CH51-60 AND 51-70, NR 2059.
